# SDR ERAA20120925064

- Difficulty date: September 24, 2012
- Submitted: September 25, 2012
- Operation: Air carrier
- Aircraft: N886EA
- Make and model: Dhav DHC8103
- Aircraft serial: 215
- Aircraft time: 33,180 hours, 37,880 cycles
- Engine: Pwa PW121
- Engine time: 32,011 hours, 42,968 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Unknown
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Component: Engine, Pwc
- Component part number: PW121A
- Stage of operation: CR
- How discovered: O
- Nature of condition: P
- Precautionary procedure: A

## Discrepancy

OIL PRESSURE ON NR 2 ENGINE OBSERVED BELOW 65 PSI BUT NO WARNING OR CAUTION LIGHTS.  REDUCED POWER TO 75NH AND FEATHERED ENGINE NR 2.  ITT SPIKED AND ENGINE NR 2 FUEL CUTOFF SELECTED AS TEMP INDICATION WAS RAPIDLY PASSING 850.  EVENTS HAPPENED AT 16,000- LEVEL CRUISE.  NR 2 ENGINE STARTED WARM IN ADQ.  NO LIMITATIONS EXCEEDED.  PEAK TEMP 925.  FLIGHT 889 DIVERTED TO HOMER.
